Abstract
It is shown that, with suitable time change, the finite-dimensional distributions of the process formed by successive values of the Pearson statistics for an expanding sample converge to finite-dimensional distributions of the stationary random process, namely, the normalized square of the Bessel process. The results obtained earlier on the limit joint distributions of the Pearson statistics are used to derive explicit formulas for the density of joint distributions of the Bessel process.
Originally published in Diskretnaya Matematika (2016) 28, №3, 49–58 (in Russian).
References
[1] Zakharov V. K., Sarmanov O. V., Sevast’yanov B. A., “Sequential χ2 criteria”, Math. USSR-Sb., 8:3 (1969), 419–435.10.1070/SM1969v008n03ABEH002040Suche in Google Scholar
[2] Selivanov B. I., Chistyakov V. P., “Multivariate chi-square distribution for non-homogeneous polynomial scheme”, Discrete Math. Appl., 8:3 (1998), 263–273.10.1515/dma.1998.8.3.263Suche in Google Scholar
[3] Ronzhin A. F., “The limit distribution for a chi-square process with disorder”, Theory Probab. Appl., 29:3 (1985), 613–617.10.1137/1129084Suche in Google Scholar
[4] Germogenov A. P., Ronzhin A. F., “A sequential chi-square test”, Theory Probab. Appl., 29:2 (1985), 397–403.10.1137/1129052Suche in Google Scholar
[5] Tumanyan S. Kh., “Asymptotic distribution of the χ2 criterion when the number of observations and number of groups increase simultaneously”, Theory Probab. Appl., 1:1 (1956), 117–131.10.1137/1101010Suche in Google Scholar
[6] Borovkov A. A., Mathematical statistics, Gordon and Breach, 1998, 592 pp.Suche in Google Scholar
[7] Lebedev N. N., Special Functions & Their Applications, Courier Corporation, 2012, 308 pp.Suche in Google Scholar
[8] Watson G. N., A treatise on the theory of Bessel functions, Cambridge University Press, Cambridge, 1922.Suche in Google Scholar
[9] Cramer H., Mathematical Methods of Statistics, Princeton Math. Ser., Uppsala: Almqvist & Wiksells, 1945, 575 pp.Suche in Google Scholar
© 2017 Walter de Gruyter GmbH Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- Estimating the level of affinity of a quadratic form
- Cyclic decomposition of sets, set-splitting digraphs and cyclic classes of risk-free games
- Large deviations of branching processes with immigration in random environment
- On the probability of existence of substrings with the same structure in a random sequence
- Linearly realizable automata
- On the number of labeled outerplanar k-cycle blocks
- Convergence of the sequence of the Pearson statistics values to the normalized square of the Bessel process
Artikel in diesem Heft
- Frontmatter
- Estimating the level of affinity of a quadratic form
- Cyclic decomposition of sets, set-splitting digraphs and cyclic classes of risk-free games
- Large deviations of branching processes with immigration in random environment
- On the probability of existence of substrings with the same structure in a random sequence
- Linearly realizable automata
- On the number of labeled outerplanar k-cycle blocks
- Convergence of the sequence of the Pearson statistics values to the normalized square of the Bessel process